# SDR FDEA202202060232

- Difficulty date: February 6, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 91,177 hours, 21,044 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Support
- Part number: ARC198414
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - FLAP SIDE OUTBOARD FLAP INBOARD HINGE INBOARD PIVOT LUG HOLE BORE   FOUND CORROSION. CORROSION AT RIGHT WING - FLAP SIDE OUTBOARD FLAP INBOARD HINGE INBOARD PIVOT LUG   HOLE BORE REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM57-52-04. OVERSIZED   BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM57-52-04 AND EA#1-  5750-T0366395 P1 STEP 1. TITLE: WINGS-TRAILING EDGE AND TRAILING EDGE DEVICES-RH   OUTBD FLAP / INBD SUPPORT BRACKET CORROSION REMOVAL AND REPAIR. REPAIR   CLASSIFIED AS MINOR PER GMM6-2-100.
